STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #9 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
82-7-0912 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a scorpio insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was reported due to pain.Intra-operatively, the post on the insert was found to have been broken.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's right knee was revised due to pain.Intra-operatively, the post on the insert was found to have been broken.The insert was revised and the patient's native patella was resurfaced with a competitor implant.Rep confirmed that no further information will be released by the hospital or surgeon.